# SDR CALA2024050101289

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 59,384 hours, 21,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310114
- Condition: Damaged
- Location: Bs 727e S3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON EXTERNAL SURFACE OF SKIN JUST AFT OF LIVE TV DOUBLER LOCATED AT 727E S-3L. DAMAGED AREA IS APPROXIMATELY 2 1/ 2 INCHED LONG. SEE BAM N/R 001867632 FOR REPAIR OF AREA. READ "ACCOMPLISH INSPECTION REQUIREMENTS OF THE CROWN SKIN EC/RA 5331-03088 ON OR BEFORE 7 MARCH 2025." 2ND DIP ISSUED ON E BETWEEN BS 727E AND 727F UNDER LIVE TV RADOME PER PART 2 OF LB 7818000. REF EC/RA 5331-03088 PART 1- INTERIN REPAIR ACCOMPLISHED EC/RA 5331-03088 PART 1 INTERIM RERPAIR SEE BAM N/R 001867632 FOR ALL WORK ACCOMPLISHED. ISSUED 1ST DIP TO TOMC APPROVED, PLACED ON DIP ?ACCOMPLISH INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF THE CROWN SKIN BETWEEN BS 727E AND 727F UNDER LIVETV RADOME PER PART 2 OF EC/RA 5331-03088 ON OR BEFORE 7 / MARCH 2025.?  REF ECRA 5331-03088 QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
